A friend recently had a capsule filled with pink powder, being sold as MDMA. I took half of it and began to snort it, but had to parachute the rest as snorting was VERY painful. Onset of effects was immediate, I felt alert, euphoric, but somehow it was not anything like an MDMA high. It’s been six hours and I’m still feeling weird, like my body’s gone to sleep but I can’t… Any idea what this could be?
might have been 4-fa..
but alot of drugs hurt too snort.
sounds like a pink powder in a gel capsule.
We can speculate, but you will probably never know. If you have any adverse reactions, go to a hospital immediately.
As codones mentioned we can only speculate as to what you took and can’t really do anything to help you which is why these type of threads aren’t allowed. Try and stay calm, keep hydrated, and if you truly feel like you are in any danger don’t be afraid to seek professional medical attention. Although the pill’s effects are surely contributing to your anxiety and everything will probably be okay, it’s still better to be safe than sorry.
In the future to help prevent this from happening again you should invest in a test kit so you have more information on what it is you are taking so you can be as safe as possible.
Best of luck and be sure to come back and let us know everything turned out alright.
sorry, these type of ID threads are against the guidelines here at BL. they revolve around speculation and nothing but, unless you’ve access to a GC/MS to determine the content of the capsule.
there are reagent tests available which can help eliminate some chance of getting ripped off and having positive ID of certain compounds, just not the inactive and cuts, etc.